A 38-year-old female asked:
breastfeeding and using conceptrol applicators.approx 1 week b4 period i begin to notice tiny amount of blood on applicator when hitting cervix.normal pap &ultrasound. what can be cause of this blood?
2 doctor answers
Dr. Wayne Ingram answered
Specializes in Obstetrics and Gynecology
The applicator: The cervix is very sensitive to being "bumped into" by the applicator. Very gently insert the applicator and remember the vagina is like australia "down under".(smile), not straight in.
Answered on Jan 8, 2014
Dr. Addagada Rao answered
55 years experience General Surgery
If you have vaginal: Delivery , you may have healing scar ( granulation ) , or you are traumatizing during application , or some times even possible due to hpv papillomas. Go to your doctor for examination and to find the cause.
Answered on Jan 10, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!